# SDR QXEA2013103001460

- Difficulty date: October 24, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FWD SIDE OF FS X19.40 BOTH SIDES OF STRINGER 31L.  REMOVED CORROSION IAW SRM 51-21-00.
